# SDR DALA2017020901066

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 46,947 hours, 32,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY EXIT SIGN DIFFUSER COVER WAS MISSING. MAINTENANCE REPLACED THE COVER AND THE OPS CHECKED GOOD.
